Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A multilinear Phelps' Lemma


Authors: Richard Aron, Antonia Cardwell, Domingo García and Ignacio Zalduendo
Journal: Proc. Amer. Math. Soc. 135 (2007), 2549-2554
MSC (2000): Primary 46B20; Secondary 47A07
Published electronically: February 6, 2007
MathSciNet review: 2302575
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a multilinear version of Phelps' Lemma: if the zero sets of multilinear forms of norm one are `close', then so are the multilinear forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 47A07

Retrieve articles in all journals with MSC (2000): 46B20, 47A07


Additional Information

Richard Aron
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
Email: aron@math.kent.edu

Antonia Cardwell
Affiliation: Mathematics Department, Millersville University, P.O. Box 1002, Millersville, Pennsylvania 17551-0302
Email: Antonia.Cardwell@millersville.edu

Domingo García
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, 46100 Burjassot, Valencia, Spain
Email: domingo.garcia@uv.es

Ignacio Zalduendo
Affiliation: Depto. de Matemática, Universidad Torcuato Di Tella, Miñones 2159/77 (C1428ATG), Buenos Aires, Argentina
Email: nacho@utdt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08762-X
PII: S 0002-9939(07)08762-X
Keywords: Phelps' Lemma, multilinear forms
Received by editor(s): February 9, 2006
Received by editor(s) in revised form: April 11, 2006
Published electronically: February 6, 2007
Additional Notes: The first and third authors were partially supported by MEC and FEDER Project MTM2005-08210.
The fourth author was supported by a Fulbright Commission grant
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.